MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; GLUCOSE HEXOKINASE
Catalog Number 08057800190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for an unspecified number of patient samples tested with gluc3 glucose hk gen.3 on a cobas pro c 503 analytical unit (serial number: (b)(4).Examples of data were provided for two patient samples.No questionable results were reported outside of the laboratory.The first patient sample initially resulted in a glucose value of 13 mg/dl and repeated as 115 mg/dl.A second affected patient sample was repeated as part of a precision test and the following glucose values were obtained: 92.7 mg/dl, 92.5 mg/dl, 92.5 mg/dl, 92.4 mg/dl, 92.7 mg/dl, 92.6 mg/dl, 92.5 mg/dl, 92.8 mg/dl, 92.7 mg/dl, 92.5 mg/dl, 92.5 mg/dl, 92.6 mg/dl, 92.4 mg/dl, 92.8 mg/dl, 13.9 mg/dl, 92.8 mg/dl, 92.8 mg/dl, 92.7 mg/dl.
 
Additional Manufacturer Narrative
The field service engineer found a contaminated probe.The wash station water jet was also not strong enough and the customer did not clean it regularly.The engineer resolved the issues.No further issues occurred after the service actions were performed.The investigation determined the issue is consistent with incorrect pre-analytic sample handling and missing maintenance.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
GLUCOSE HEXOKINASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16491579
Report Number1823260-2023-00691
Device Sequence Number6758604
Product Code CFR
UDI-Device Identifier07613336121283
UDI-Public07613336121283
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K191899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057800190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown